• Previous Article
    Asymptotic behavior for stochastic plate equations with memory and additive noise on unbounded domains
  • DCDS-B Home
  • This Issue
  • Next Article
    Diffusion modeling of tumor-CD4$ ^+ $-cytokine interactions with treatments: asymptotic behavior and stationary patterns
doi: 10.3934/dcdsb.2021214
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Positive solutions for critical quasilinear Schrödinger equations with potentials vanishing at infinity

1. 

College of Mathematics and Statistics, Qujing Normal University, Qujing 655011, Yunnan, China

2. 

Department of Mathematics, Soochow University, Suzhou 215006, Jiangsu, China

* Corresponding author: Guofa Li

Received  April 2021 Revised  June 2021 Early access August 2021

Fund Project: This work was supported by the National Natural Science Foundation of China (Grant Nos. 11971339, 11901345), the Yunnan Local Colleges Applied Basic Research Projects (Grant No. 202001BA070001-032) and Scientific and Technological Innovation Team of Nonlinear Analysis and Algebra with Their Applications in Universities of Yunnan Province, China (Grant No. 2020CXTD25)

In this paper, we study the existence of positive solutions for the following quasilinear Schrödinger equations
$ \begin{equation*} -\triangle u+V(x)u+\frac{\kappa}{2}[\triangle|u|^{2}]u = \lambda K(x)h(u)+\mu|u|^{2^*-2}u, \quad x\in\mathbb{R}^{N}, \end{equation*} $
where
$ \kappa>0 $
,
$ \lambda>0, \mu>0, h\in C(\mathbb{R}, \mathbb{R}) $
is superlinear at infinity, the potentials
$ V(x) $
and
$ K(x) $
are vanishing at infinity. In order to discuss the existence of solutions we apply minimax techniques together with careful
$ L^{\infty} $
-estimates. For the subcritical case (
$ \mu = 0 $
) we can deal with large
$ \kappa>0 $
. For the critical case we treat that
$ \kappa>0 $
is small.
Citation: Guofa Li, Yisheng Huang. Positive solutions for critical quasilinear Schrödinger equations with potentials vanishing at infinity. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021214
References:
[1]

J. F. L. Aires and M. A. S. Souto, Equation with positive coefficient in the quasilinear term and vanishing potential, Topol. Methods Nonlinear Anal., 46 (2015), 813-833.   Google Scholar

[2]

C. O. Alves and M. A. S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, J. Differential Equations, 254 (2013), 1977-1991.  doi: 10.1016/j.jde.2012.11.013.  Google Scholar

[3]

C. O. AlvesY. Wang and Y. Shen, Soliton solutions for a class of quasilinear Schrödinger equations with a parameter, J. Differential Equations, 259 (2015), 318-343.  doi: 10.1016/j.jde.2015.02.030.  Google Scholar

[4]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations Ⅰ Existence of a ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-346.  doi: 10.1007/BF00250555.  Google Scholar

[5]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent, Commun. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[6]

L. BrizhikA. EremkoB. Piette and W. J. Zakrzewski, Electron self-trapping in a discrete two-dimensional lattice, Physica D, 159 (2001), 71-90.  doi: 10.1016/S0167-2789(01)00332-3.  Google Scholar

[7]

L. BrizhikA. EremkoB. Piette and W. J. Zakrzewski, Static solutions of a D-dimensional modified nonlinear Schrödinger equation, Nonlinearity, 16 (2003), 1481-1497.  doi: 10.1088/0951-7715/16/4/317.  Google Scholar

[8]

J. ChenX. Huang and B. Cheng, Positive solutions for a class of quasilinear Schrödinger equations with superlinear condition, Appl. Math. Lett., 87 (2019), 165-171.  doi: 10.1016/j.aml.2018.07.035.  Google Scholar

[9]

J. Chen, X. Huang, B. Cheng and C. Zhu, Some results on standing wave solutions for a class of quasilinear Schrödinger equations, J. Math. Phys., 60 (2019), 091506, 55 pp. doi: 10.1063/1.5093720.  Google Scholar

[10]

A. de BouardN. Hayashi and J.-C. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105.  doi: 10.1007/s002200050191.  Google Scholar

[11]

Y. Deng and W. Shuai, Non-trivial solutions for a semilinear biharmonic problem with critical growth and potential vanishing at infinity, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 281-299.  doi: 10.1017/S0308210513001170.  Google Scholar

[12]

B. Hartmann and W. J. Zakrzewski, Electrons on hexagonal lattices and applications to nanotubes, Phys. Rev. B, 68 (2003), 184302. doi: 10.1103/PhysRevB.68.184302.  Google Scholar

[13]

C. Huang and G. Jia, Existence of positive solutions for supercritical quasilinear Schrödinger elliptic equations, J. Mathe. Anal. Appl., 472 (2019), 705-727.  doi: 10.1016/j.jmaa.2018.11.048.  Google Scholar

[14]

L. Jeanjean and K. Tanaka, A positive solution for a nonlinear Schrödinger equation on $\mathbb{R}^{N}$, Indiana Univ. Math. J., 54 (2005), 443-464.  doi: 10.1512/iumj.2005.54.2502.  Google Scholar

[15]

S. Kurihura, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan, 50 (1981), 3262-3267.  doi: 10.1143/JPSJ.50.3262.  Google Scholar

[16]

Q. Li and X. Wu, Existence, multiplicity, and concentration of solutions for generalized quasilinear Schödinger equations with critical growth, J. Math. Phys., 58 (2017), 041501. doi: 10.1063/1.4982035.  Google Scholar

[17]

Z. Liang, J. Gao and A. Li, Existence of positive solutions for a class of quasilinear Schrödinger equations with local superlinear nonlinearities, J. Math. Anal. Appl., 484 (2020), 123732. doi: 10.1016/j.jmaa.2019.123732.  Google Scholar

[18]

P. L. Lions, The concentration-compactness principle in the calculus of variation. The locally compact case, part Ⅰ and Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109–145 and 223–283. doi: 10.1016/S0294-1449(16)30422-X.  Google Scholar

[19]

U. B. Severo and G. M. de Carvalho, Quasilinear Schrödinger equations with a positive parameter and involving unbounded or decaying potentials, Appl. Anal., 100 (2021), 229-252.  doi: 10.1080/00036811.2019.1599106.  Google Scholar

[20]

U. B. SeveroE. Gloss and E. D. da Silva, On a class of quasilinear Schrödinger equations with superlinear or asymptotically linear terms, J. Differential Equations, 263 (2017), 3550-3580.  doi: 10.1016/j.jde.2017.04.040.  Google Scholar

[21]

Y. Shen and Y. Wang, Standing waves for a class of quasilinear Schrödinger equations, Complex Var. Elliptic Equ., 61 (2016), 817-842.  doi: 10.1080/17476933.2015.1119818.  Google Scholar

[22]

Y. Wang, A class of quasilinear Schrödinger equations with critical or supercritical exponents, Compu. Math. Appl., 70 (2015), 562-572.  doi: 10.1016/j.camwa.2015.05.016.  Google Scholar

[23]

Y. Wang and Z. Li, Existence of solutions to quasilinear Schrödinger equations involving critical Sobolev exponent, Taiwanese Journal of Math., 22 (2018), 401-420.  doi: 10.11650/tjm/8150.  Google Scholar

[24]

M. Willem, Minimax Theorems, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[25]

M. Yang, C. A. Santos and J. Zhou, Least action nodal solutions for a quasilinear defocusing Schrödinger equation with supercritical nonlinearity, Commun. Contemp. Math., 21 (2019), 1850026, 23 pp. doi: 10.1142/S0219199718500268.  Google Scholar

[26]

W. Zou, Sign-Changing Critical Points Theory, Springer, New York, 2008.  Google Scholar

show all references

References:
[1]

J. F. L. Aires and M. A. S. Souto, Equation with positive coefficient in the quasilinear term and vanishing potential, Topol. Methods Nonlinear Anal., 46 (2015), 813-833.   Google Scholar

[2]

C. O. Alves and M. A. S. Souto, Existence of solutions for a class of nonlinear Schrödinger equations with potential vanishing at infinity, J. Differential Equations, 254 (2013), 1977-1991.  doi: 10.1016/j.jde.2012.11.013.  Google Scholar

[3]

C. O. AlvesY. Wang and Y. Shen, Soliton solutions for a class of quasilinear Schrödinger equations with a parameter, J. Differential Equations, 259 (2015), 318-343.  doi: 10.1016/j.jde.2015.02.030.  Google Scholar

[4]

H. Berestycki and P.-L. Lions, Nonlinear scalar field equations Ⅰ Existence of a ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-346.  doi: 10.1007/BF00250555.  Google Scholar

[5]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponent, Commun. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[6]

L. BrizhikA. EremkoB. Piette and W. J. Zakrzewski, Electron self-trapping in a discrete two-dimensional lattice, Physica D, 159 (2001), 71-90.  doi: 10.1016/S0167-2789(01)00332-3.  Google Scholar

[7]

L. BrizhikA. EremkoB. Piette and W. J. Zakrzewski, Static solutions of a D-dimensional modified nonlinear Schrödinger equation, Nonlinearity, 16 (2003), 1481-1497.  doi: 10.1088/0951-7715/16/4/317.  Google Scholar

[8]

J. ChenX. Huang and B. Cheng, Positive solutions for a class of quasilinear Schrödinger equations with superlinear condition, Appl. Math. Lett., 87 (2019), 165-171.  doi: 10.1016/j.aml.2018.07.035.  Google Scholar

[9]

J. Chen, X. Huang, B. Cheng and C. Zhu, Some results on standing wave solutions for a class of quasilinear Schrödinger equations, J. Math. Phys., 60 (2019), 091506, 55 pp. doi: 10.1063/1.5093720.  Google Scholar

[10]

A. de BouardN. Hayashi and J.-C. Saut, Global existence of small solutions to a relativistic nonlinear Schrödinger equation, Comm. Math. Phys., 189 (1997), 73-105.  doi: 10.1007/s002200050191.  Google Scholar

[11]

Y. Deng and W. Shuai, Non-trivial solutions for a semilinear biharmonic problem with critical growth and potential vanishing at infinity, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 281-299.  doi: 10.1017/S0308210513001170.  Google Scholar

[12]

B. Hartmann and W. J. Zakrzewski, Electrons on hexagonal lattices and applications to nanotubes, Phys. Rev. B, 68 (2003), 184302. doi: 10.1103/PhysRevB.68.184302.  Google Scholar

[13]

C. Huang and G. Jia, Existence of positive solutions for supercritical quasilinear Schrödinger elliptic equations, J. Mathe. Anal. Appl., 472 (2019), 705-727.  doi: 10.1016/j.jmaa.2018.11.048.  Google Scholar

[14]

L. Jeanjean and K. Tanaka, A positive solution for a nonlinear Schrödinger equation on $\mathbb{R}^{N}$, Indiana Univ. Math. J., 54 (2005), 443-464.  doi: 10.1512/iumj.2005.54.2502.  Google Scholar

[15]

S. Kurihura, Large-amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan, 50 (1981), 3262-3267.  doi: 10.1143/JPSJ.50.3262.  Google Scholar

[16]

Q. Li and X. Wu, Existence, multiplicity, and concentration of solutions for generalized quasilinear Schödinger equations with critical growth, J. Math. Phys., 58 (2017), 041501. doi: 10.1063/1.4982035.  Google Scholar

[17]

Z. Liang, J. Gao and A. Li, Existence of positive solutions for a class of quasilinear Schrödinger equations with local superlinear nonlinearities, J. Math. Anal. Appl., 484 (2020), 123732. doi: 10.1016/j.jmaa.2019.123732.  Google Scholar

[18]

P. L. Lions, The concentration-compactness principle in the calculus of variation. The locally compact case, part Ⅰ and Ⅱ, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 109–145 and 223–283. doi: 10.1016/S0294-1449(16)30422-X.  Google Scholar

[19]

U. B. Severo and G. M. de Carvalho, Quasilinear Schrödinger equations with a positive parameter and involving unbounded or decaying potentials, Appl. Anal., 100 (2021), 229-252.  doi: 10.1080/00036811.2019.1599106.  Google Scholar

[20]

U. B. SeveroE. Gloss and E. D. da Silva, On a class of quasilinear Schrödinger equations with superlinear or asymptotically linear terms, J. Differential Equations, 263 (2017), 3550-3580.  doi: 10.1016/j.jde.2017.04.040.  Google Scholar

[21]

Y. Shen and Y. Wang, Standing waves for a class of quasilinear Schrödinger equations, Complex Var. Elliptic Equ., 61 (2016), 817-842.  doi: 10.1080/17476933.2015.1119818.  Google Scholar

[22]

Y. Wang, A class of quasilinear Schrödinger equations with critical or supercritical exponents, Compu. Math. Appl., 70 (2015), 562-572.  doi: 10.1016/j.camwa.2015.05.016.  Google Scholar

[23]

Y. Wang and Z. Li, Existence of solutions to quasilinear Schrödinger equations involving critical Sobolev exponent, Taiwanese Journal of Math., 22 (2018), 401-420.  doi: 10.11650/tjm/8150.  Google Scholar

[24]

M. Willem, Minimax Theorems, Birkhäuser Boston, Inc., Boston, MA, 1996. doi: 10.1007/978-1-4612-4146-1.  Google Scholar

[25]

M. Yang, C. A. Santos and J. Zhou, Least action nodal solutions for a quasilinear defocusing Schrödinger equation with supercritical nonlinearity, Commun. Contemp. Math., 21 (2019), 1850026, 23 pp. doi: 10.1142/S0219199718500268.  Google Scholar

[26]

W. Zou, Sign-Changing Critical Points Theory, Springer, New York, 2008.  Google Scholar

[1]

Christopher Grumiau, Marco Squassina, Christophe Troestler. On the Mountain-Pass algorithm for the quasi-linear Schrödinger equation. Discrete & Continuous Dynamical Systems - B, 2013, 18 (5) : 1345-1360. doi: 10.3934/dcdsb.2013.18.1345

[2]

Dmitry Glotov, P. J. McKenna. Numerical mountain pass solutions of Ginzburg-Landau type equations. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1345-1359. doi: 10.3934/cpaa.2008.7.1345

[3]

Xiang-Dong Fang. Positive solutions for quasilinear Schrödinger equations in $\mathbb{R}^N$. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1603-1615. doi: 10.3934/cpaa.2017077

[4]

Dorota Bors. Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 29-43. doi: 10.3934/dcdsb.2018003

[5]

GUANGBING LI. Positive solution for quasilinear Schrödinger equations with a parameter. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1803-1816. doi: 10.3934/cpaa.2015.14.1803

[6]

Ian Schindler, Kyril Tintarev. Mountain pass solutions to semilinear problems with critical nonlinearity. Conference Publications, 2007, 2007 (Special) : 912-919. doi: 10.3934/proc.2007.2007.912

[7]

Yinbin Deng, Wei Shuai. Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2273-2287. doi: 10.3934/cpaa.2014.13.2273

[8]

Chuangye Liu, Zhi-Qiang Wang. Synchronization of positive solutions for coupled Schrödinger equations. Discrete & Continuous Dynamical Systems, 2018, 38 (6) : 2795-2808. doi: 10.3934/dcds.2018118

[9]

Claudianor O. Alves, Giovany M. Figueiredo, Marcelo F. Furtado. Multiplicity of solutions for elliptic systems via local Mountain Pass method. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1745-1758. doi: 10.3934/cpaa.2009.8.1745

[10]

Marco A. S. Souto, Sérgio H. M. Soares. Ground state solutions for quasilinear stationary Schrödinger equations with critical growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 99-116. doi: 10.3934/cpaa.2013.12.99

[11]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[12]

Edcarlos D. Silva, Jefferson S. Silva. Multiplicity of solutions for critical quasilinear Schrödinger equations using a linking structure. Discrete & Continuous Dynamical Systems, 2020, 40 (9) : 5441-5470. doi: 10.3934/dcds.2020234

[13]

João Marcos do Ó, Abbas Moameni. Solutions for singular quasilinear Schrödinger equations with one parameter. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1011-1023. doi: 10.3934/cpaa.2010.9.1011

[14]

Juncheng Wei, Wei Yao. Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1003-1011. doi: 10.3934/cpaa.2012.11.1003

[15]

Tai-Chia Lin, Tsung-Fang Wu. Existence and multiplicity of positive solutions for two coupled nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2013, 33 (7) : 2911-2938. doi: 10.3934/dcds.2013.33.2911

[16]

Haoyu Li, Zhi-Qiang Wang. Multiple positive solutions for coupled Schrödinger equations with perturbations. Communications on Pure & Applied Analysis, 2021, 20 (2) : 867-884. doi: 10.3934/cpaa.2020294

[17]

Tai-Chia Lin, Tsung-Fang Wu. Multiple positive solutions of saturable nonlinear Schrödinger equations with intensity functions. Discrete & Continuous Dynamical Systems, 2020, 40 (4) : 2165-2187. doi: 10.3934/dcds.2020110

[18]

Eduard Toon, Pedro Ubilla. Existence of positive solutions of Schrödinger equations with vanishing potentials. Discrete & Continuous Dynamical Systems, 2020, 40 (10) : 5831-5843. doi: 10.3934/dcds.2020248

[19]

Ziqing Yuan, Jianshe Yu. Existence and multiplicity of positive solutions for a class of quasilinear Schrödinger equations in $ \mathbb R^N $$ ^\diamondsuit $. Discrete & Continuous Dynamical Systems - S, 2021, 14 (9) : 3285-3303. doi: 10.3934/dcdss.2020281

[20]

Yaotian Shen, Youjun Wang. A class of generalized quasilinear Schrödinger equations. Communications on Pure & Applied Analysis, 2016, 15 (3) : 853-870. doi: 10.3934/cpaa.2016.15.853

2020 Impact Factor: 1.327

Article outline

[Back to Top]